Research output: Contribution to journal › Article › peer-review
Analyzed is a family of integrable systems on a phase space TstarS2, for which additional integral is a cubic polynomial in respect to Jk variables. The most wide known system of such type is Goryachev-Cheplygin top. The relation between specified integrable systems is given and their reducibility to Goryachev-Cheplygin top is shown.
Original language | English |
---|---|
Pages (from-to) | 457-459 |
Number of pages | 3 |
Journal | Doklady Akademii Nauk |
Volume | 402 |
Issue number | 4 |
State | Published - 27 Oct 2005 |
ID: 35926659